Translator Disclaimer
March 2020 $r$-Almost Newton-Ricci solitons immersed in a Lorentzian manifold: examples, nonexistence and rigidity
Antonio W. Cunha, Eudes L. de Lima, Henrique F. de Lima
Kodai Math. J. 43(1): 42-56 (March 2020). DOI: 10.2996/kmj/1584345687

Abstract

We establish the concept of $r$-almost Newton-Ricci soliton immersed into a Lorentzian manifold, which extends in a natural way the almost Ricci solitons introduced by Pigola, Rigoli, Rimoldi and Setti in [17]. In this setting, under suitable hypothesis on the potential and soliton functions, we obtain nonexistence and rigidity results. Some interesting examples of these new geometric objects are also given.

Citation

Download Citation

Antonio W. Cunha. Eudes L. de Lima. Henrique F. de Lima. "$r$-Almost Newton-Ricci solitons immersed in a Lorentzian manifold: examples, nonexistence and rigidity." Kodai Math. J. 43 (1) 42 - 56, March 2020. https://doi.org/10.2996/kmj/1584345687

Information

Published: March 2020
First available in Project Euclid: 16 March 2020

zbMATH: 07196509
MathSciNet: MR4077204
Digital Object Identifier: 10.2996/kmj/1584345687

Rights: Copyright © 2020 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 1 • March 2020
Back to Top